# SDR 95ZZZX2455

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N111DS
- Make and model: Bell 222U
- Aircraft serial: 47554
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 222310117103
- Condition: Defective
- Location: M/R Flapping
- Part time: 1,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SPRING (2 EACH) DEFECTIVE.  W.P.H.S. REPLACED WITH NEW PARTS.
